Table of Contents Author Guidelines Submit a Manuscript
VLSI Design
Volume 1 (1994), Issue 3, Pages 233-242
http://dx.doi.org/10.1155/1994/19638

An Optimum Channel Routing Algorithm in the Knock-knee Diagonal Model

Dipartimento di Informatica, Università di Pisa, Pisa, Italy

Received 30 July 1990; Revised 11 August 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • X. Song, “An algorithm for L-shaped channel routing in a diagonal model,” IEEE Transactions on Computer-Aided Design of Integrated Circuits and Systems, vol. 11, no. 2, pp. 267–270, 1992. View at Publisher ยท View at Google Scholar